Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Topological orbifolds


Author: Carla Farsi
Journal: Proc. Amer. Math. Soc. 119 (1993), 761-764
MSC: Primary 57S25; Secondary 19K56, 46L80, 57P99
MathSciNet review: 1198455
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that two topologically homeomorphic orbifolds are also Lipshitz homeomorphic. We then prove that the $ L$-class of a good orbifold with finite fundamental group depends only on the topological structure.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57S25, 19K56, 46L80, 57P99

Retrieve articles in all journals with MSC: 57S25, 19K56, 46L80, 57P99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1198455-7
PII: S 0002-9939(1993)1198455-7
Article copyright: © Copyright 1993 American Mathematical Society